On set-valued Choquet integrals\\ and convergence theorems (II)
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 139-147
Published online March 1, 2003
LeeChae Jang, TaeKyun Kim, and JongDuek Jeon
KonKuk University, Kongju National University, Kyunghee University
Abstract : In this paper, we consider Choquet integrals of interval number-valued functions(simply, interval number-valued Choquet integrals). Then, we prove a convergence theorem for interval number-valued Choquet integrals with respect to an autocontinuous fuzzy measure.
Keywords : fuzzy measures, autocontinuous, Choquet integrals, Hausdorff metric, convergence theorem
MSC numbers : 28A45, 28A48, 28E10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd